# SDR YENA2023021400163

- Difficulty date: February 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 01257
- Aircraft time: 78,369 hours, 28,851 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 43L BTW FR55 AND FR56 IN AFT CARGO COMPARTMENT (CPC P RELATED REFER TO MPD TASK 534107-01); ALL WORK ACCOMPLISHED REF AEROMAN NRC 2022-676486. REMOVED AND REPLACED STRINGER 43L BTW FR54 AND FR60 IN AFT CARGO COMPARTMENT I.A.W. A320 SRM 51-72-11, A320 SRM 51-42-11 AND DRAWING D53470345, TOOL USED DIGITAL CALIPER P/N 500-196-30; S/N A21029144; DUE DATE JUL-16-2023, TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D, SN: N500X12101U102020, DUE DATE: AUG 30 2023, TOOL USED ULTRASONIC EQUIPMENT PN: 45MG, SN: 130060401, DUE DATE: JAN 26 2023. MX-220 COMPLETED BY CPCP PROGRAM. (CONSIDERED AS A MAJOR REPAIR)
